# SDR SWAA2021121351222

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737
- Aircraft serial: 32456
- Aircraft time: 62,556 hours, 36,840 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFTER REMOVING 193D PANEL FOUND AFT LEFT SUPPORT STRUCTURE WEB ? T ? AND VERTICAL CLIP CRACKED . ; / [01] RPL VERTICAL CLIP AND T CLIP PER SRM 51-40-02
